MathSciNet Relay Station
MathSciNet bibliographic data
MR2342673 (2009g:42049) 42C15 (46C05 47A05)
Antezana, J.; Massey, P.; Ruiz, M.; Stojanoff, D. The Schur-Horn theorem for operators and frames with prescribed norms and frame operator. Illinois J. Math. 51 (2007), no. 2, 537–560 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement